| Catalog Number |
1550250-15 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Death (1802)
| Date of Event |
08/27/2019
Type of Reportable Event
Death
Additional Manufacturer Narrative
Date of death: estimated date.G9: exemption number e2019001-permits numbering sequence to begin with 10000, to avoid duplication of report numbers due to process transition.There may be gaps in numbering for reports submitted during the transition period.The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effect of death is listed in the xience sierra everolimus eluting coronary stent systems instructions for use as a known patient effect of coronary stenting procedures.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that on (b)(6) 2019 the patient presented with st elevated myocardial infarction (stemi) therefore the 2.50x15mm, 2.75x23mm, and 3.50x38mm xience sierra stents were implanted.On (b)(6) 2019, (b)(6) 2019, and (b)(6) /2019 the patient was re-admitted with hypertensive heart disease and pneumonia.Plain old balloon angioplasty (poba) was performed however the patient expired.No additional information was provided.